# SDR CA000928024

- Difficulty date: August 23, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 170
- Aircraft time: 2,067 hours
- Engine: Cont C1452
- Propeller: Mcauly 1A170DM
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 051100014
- Condition: Cracked
- Location: Cockpit
- Part time: 2,067 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION IT WAS DISCOVERED THAT THE RIGHT SIDE INBOARD SEAT RAIL HAD NUMEROUS CRACKS. SEAT RAIL DID NOT MEET AIRWORTHINESS DIRECTIVE CF 87-15 R2CRITERIA. SEAT RAIL REPLACED WITH NEW CESSNA SEAT RAIL. RAIL SECURED USING INSTRUCTIONS DETAILED IN CESSNA SERVICE MANUALS AND THE AC 43-13-1B, CHAPTER 2, PARA 99, RIVETING STANDARDS.
